# SDR HALA2011051800209

- Difficulty date: May 18, 2011
- Submitted: May 19, 2011
- Operation: Air carrier
- Aircraft: N589HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33422
- Aircraft time: 33,055 hours, 6,164 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Warning Light
- Condition: False Activation
- Location: Aileron
- Stage of operation: AP
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - AILERON LOCKOUT EICAS DURING APPROACH, 160 KNTS WITH FLAPS 20 SELECTED, CONTROLS FELT NORMAL, LIGHT WENT OUT AFTER LANDING.  BITE SAMS IAW FIM 27-11-00, NO FAULTS NOTED, EICAS MSG AILERON LOCKOUT CLEARED, EXTINGUISHED, OK TO CONTINUE.
